# SDR UALA2012111906690

- Difficulty date: November 15, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 72,777 hours, 27,255 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOD DAMAGE FOUND ON NR 2 ENGINE FAN BLADES 10 EA LOCATIONS (MARKED WITH MASKING TAPE) NEAR FAN SHROUD: 1 EA. TEAR APPROX .125" LENGTH, THE REMAINING NINE BEING NICKS.  REPLACED COMPLETE SET OF BLADES.
